Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kylek

Veteran Member
  • Posts

    60
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    st. peters missouri

Recent Profile Visitors

1658 profile views
  1. Has anyone ever tried natures plus natural cleansing bar. it has only 2 ingredients in it allantoin and vitamin e. I was thinking about trying it. any comments about the product would be much appreciated.
  2. I heard Dibasic calcium phospate can cause facial redness and that is in my zinc tablets. Is there any brand of zinc that does not have this in them?
  3. I read somewhere that Dibasic calcium phosphate can cause facial flushing and my zinc tablets have that in them is there any brand of zinc that does not have this ingredient in them.
  4. yea its the only thing i supplement and is niacin usually in zinc?
  5. I have been on zinc for 3 weeks and it has seemed to help my post acne hyperpigmentation but it seems to have made my overall skin especially cheeks much redder. Has anyone else experienced more redness ie blushing from supplementing with zinc?
  6. I have been taken zinc for three weeks now and it has helped with my post hyperpigmentation but it seems to of made my face redder. Has anyone else experienced their tone of their face become redder after being on a zinc supplement?
  7. Is taking 45mg of zinc daily long term too much?
  8. Can dan's aha+ help reduce post accutane redness and make my skin tone more even? Any comments or experiences appricated:)
  9. HI kylek, the first dr I went to said I have blepharitis but the 2nd said I have no infection. did he give you an ointment or antibiodic? are you still on accutane? I had swollen eyelids but i thought they would go away after treatment. It didnt go away! You should go off accutane if you dont want the swollen eyelids! I wish I went off of it sooner! I would rather have acne than swollen eyelids! Yea he gave me some antibiotic ointment. But I am not on accutane, I have been off it
  10. HI kylek, the first dr I went to said I have blepharitis but the 2nd said I have no infection. did he give you an ointment or antibiodic? are you still on accutane? I had swollen eyelids but i thought they would go away after treatment. It didnt go away! You should go off accutane if you dont want the swollen eyelids! I wish I went off of it sooner! I would rather have acne than swollen eyelids! Yea he gave me some antibiotic ointment. But I am not on accutane, I have been off it
  11. I just went to the doctor for my swollen eye lids. I got them this past friday but the last day or two it seems the swolleness has really gone down. Even though they seemed to be getting better I still went to the doc to be safe and he said I have blefaritus(sp?) Anybody have this?
  12. I only took accutane once per day, I took 60mg and I weigh about 63.5 Kg.
  13. Yea that is what I figured.
  14. last week I started taking 30mg of zinc a day and I plan on doing it for a long time. If I continue to take 30mg of zinc a day should I also take a copper suppliment so I dont become defficent in that?
  15. Alright, so i have been off accutane for about 3 weeks now. Before I was on accutane moisturizers always seemed to give me little irritation bumps or little zits that go away with in a day or two, then when i was on accutane they stopped, and now since i have been off they have come back. I was just wondering if anyone has had success just doing nothing after accutane no cleanser or moisturizer or would this be a bad idea?
×